About

Jean Takche

Associate Professor of Mathematics

Jean Takche is an associate professor of mathematics in the Department of Computer Science and Mathematics. He joined the Lebanese American University in 1990 as an assistant professor. He has been a TL/MEPI Academic Coordinator since 2017. He was a staff advisor for USP/USAID from 2014 until 2018. He served in the University Senate from 2011 until 2014.

Research Interests

His research interest was algebraic complexity, and he is now working in a different area, namely non-smooth analysis and its application to control theory. 

He teaches Calculus, Differential Equations, Linear Algebra, Algebra, Applied Statistics, Probability and Statistics and Numerical Methods. He was a professor at the Lebanese University from 1985 until 1990.

His hobbies are Chess, bridge and listening to soft music.

Selected Publications

Refereed International Journals

  • C. Nour, J. Takche, The Extended Exterior Sphere Condition, Journal of Convex Analysis, 31 (2024), No. 1, to appear.
  • C. Nour, J. Takche, S-convexity: the variable radius case, Journal of Convex Analysis, 29 (2022), No. 4, 1167-1192.
  • C. Nour, J. Takche, A General Result about Inner Regularization of Sets, Journal of Convex Analysis, 27 (2020), No. 3, 943-958.

Academic Degrees

  • PhD in Mathematics, 1985, Pennsylvania State University, USA.
  • CAPES in Mathematics, 1979, Lebanese University, Lebanon.
  • BS in Mathematics, 1978, Lebanese University, Lebanon.